# SDR VNAA202512020050

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Washer
- Part number: 67053115941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 280 LH LOWER BULKHEAD @ LBL 9 HAS SEVERE INTERGRANULAR CORROSION CAUSING LOWER WEB CLOSE OUT ANGLE TO BE PUSHED OUT.             670-53-11-594-1        WEB
